# SDR AALA971953

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Corroded
- Location: Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION UNDER AND AROUND STATIC WICK INBOARD OF WINGLET AT TRAILING EDGE.  REPAIRED CORROSION PER ESO 30595 DATED 10-07-97.  (M)
